# SDR DALA2015021701396

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FRAME BS 1401 BETWEEN LONGERON 20 - 22R.  FRAME REPLACED IAW SRM 53-14-4, FIG 1 AND 51-10-3 PAR 21 AND 14.
